Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Robert J. Daverman and Gerard A. Venema
Title: Embeddings in manifolds
Additional book information: Graduate Studies in Mathematics, Vol. 106, American Mathematical Society, Providence, RI, 2009, xviii+468 pp., ISBN 978-0-8218-3697-2, US $75.00, hardcover

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: James W. Cannon
Affiliation: Brigham Young University
Email: cannon@math.byu.edu
Journal: Bull. Amer. Math. Soc. 48 (2011), 485-490
MSC (2010): Primary 57N35, 57N30, 57N45, 57N40, 57N60, 57N75, 57N37, 57N70, 57Q45, 57Q40, 57Q60, 57Q55, 57Q37, 57P05
DOI: https://doi.org/10.1090/S0273-0979-2011-01320-9
Published electronically: March 4, 2011
Review copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society